Posted by Julie (22.214.171.124) on February 26, 2000 at 21:13:20:
In Reply to: Re: Anyone else taking Bellergal-S? posted by Jenny on February 21, 2000 at 10:20:45:
I can relate to the mood swing issues. It is a terrible feeling to not be in control of my feelings at times.
The Bellergal has helped so far with the migraines that affect my vision. It's weird to try talking to a client and have your
eyes start to shake, or roll incontrollably into your head. It looks and feels freaky. i was literally losing it over this. I took Fiorinal 3, imitrix,
Vioxx and even demerol at my worst. I am sick of needing pills to help this. I also take Serzone 400mg per day. Yeah it sounds like a real junkie!
Still, I can honestly say I am calmer, and feel somewhat better. It does seem to upset my stomach a bit though. Out of the frying pan into the fire.
Well, good luck. I am also going to try physical therapy. I have done weight training for years and I do get pretty stiff sometimes. Stress is also a big factor.
Hang in there!
Post a Followup